# SDR CA010622013

- Difficulty date: May 22, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Make and model: Boeing 737275
- Aircraft time: 70,347 hours, 73,316 cycles
- Engine: Pwa JT8D9A
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 18,608 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF AIRCRAFT WOULD NOT PRESSURIZE IN STANDBY MODE. FLIGHT RETURNED.CABIN PRESSURZATION CONTROLLER REPLACED.
